Keywords = Convergence analysis
Number of Articles: 5
1. B-SPLINE METHOD FOR TWO-POINT BOUNDARY VALUE PROBLEMS

Volume 5, 2 (SPRING), Winter 2015, Pages 111-125

Jalil Rashidinia; Shokofeh Sharifi


2. NON-POLYNOMIAL SPLINE FOR THE NUMERICAL SOLUTION OF PROBLEMS IN CALCULUS OF VARIATIONS

Volume 5, 1 (WINTER), Winter 2015, Pages 1-14

Reza Jalilian; J. Rashidinia; K. Farjian; H. Jalilian


3. SPLINE COLLOCATION FOR FREDHOLM AND VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS

Volume 4, 3 (SUMMER), Winter 2014, Pages 289-298

Nehzat Ebrahimi; Jalil Rashidinia


4. THE ELZAKI HOMOTOPY PERTURBATION METHOD FOR PARTIAL DIFFERENTIAL EQUATIONS

Volume 3, 2 (SPRING), Winter 2013, Pages 131-147

M. Matinfar; M. Ghasemi